Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: hypertensive experiences? cybercafe

Posted by jsarirose on July 20, 2002, at 14:27:41

In reply to Re: hypertensive experiences?, posted by cybercafe on July 20, 2002, at 5:00:04

> Actually my doc says it's pretty much impossible for me to have a hypertensive crisis... and if I do, it will be mild and I should just be able to take some ibuprofen or acetaminofin or something....
>
> ... and my doc is by far one of the most knowledgable docs i have ever seen, so i am quite prone to believe him -- though yes, i would feel much better with some nifedepine (Adalat??) ...
>
> (it's too bad... my father just stopped taking the drug and used up his last pill)

Why does he say that? I've never heard of that? Does that mean you don't have to follow the diet? If you do have to follow the diet - why? If there is no danger of a hypertensive crisis (according to your doctor) why would you need to watch what you eat?

Sorry - don't mean to sound accusatory, I'm just baffled by the reasoning. Also, I've had severe migraine (a common effect) without have elevated blood pressure from something I ate while on Parnate. The Thorazine greatly helped the migraine. I'm wondering if while you may not be endangering your heart/life if you are still prone to a tyramine migraine.

-Jessica


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jsarirose thread:75408
URL: http://www.dr-bob.org/babble/20020718/msgs/113061.html